Aa
A
A
A
Close
Gastroenterology Community
31.7k Members
Avatar universal

I have a metallic taste in my mouth. Why?


It is a awful taste know matter what I do I can't get rid of it. I have been taking the same med for awhile now and this never happened befoe. It is very frustrating.
1 Responses
6543835 tn?1468844035
what medicine? antibiotic? How does your tongue look? Does it have a white "fuzzy" coat over it? This sounds like Thrush. its basically a yeast overgrowth on your tongue. It can cause a metallic taste. And occurs a lot from antibiotics and other medications.
use a tongue scraper, and there are special mouthwashes for it. You also want to take probiotics and reduce sugar and starch as the yeast feeds on that.
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn which OTC medications can help relieve your digestive troubles.
Is a gluten-free diet right for you?
Discover common causes of and remedies for heartburn.
This common yet mysterious bowel condition plagues millions of Americans
Don't get burned again. Banish nighttime heartburn with these quick tips
Get answers to your top questions about this pervasive digestive problem